Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 25, Pages 1293-1297
http://dx.doi.org/10.1155/S0161171204309191

A remark on the intersection of the conjugates of the base of quasi-HNN groups

Ajman University of Science and Technology, P.O. Box 5102, Abu Dhabi, United Arab Emirates

Received 25 September 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. M. S. Mahmood, “A remark on the intersection of the conjugates of the base of quasi-HNN groups,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 25, pp. 1293-1297, 2004. doi:10.1155/S0161171204309191